Visintin, A.
Partial differential equations in domains with self-contact
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 37-48
Zbl 0696.35031 | MR 1020184
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__37_0

Bibliographie

[1] C. Baiocchi - A. Capelo, Variational and quasivariational inequalities, applications to free boundary problems, Wiley, Chichester (1983). MR 745619 | Zbl 0551.49007

[2] J.L. Lions - E. MAGENES, Non-homogeneous boundary value problems and applications, vol. I, Springer, Berlin (1972). MR 350177 | Zbl 0223.35039